# SDR IXXA0300061O

- Difficulty date: October 12, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 84,665 hours, 24,030 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Contaminated
- Location: Mlg
- Part time: 84,665 hours, 24,030 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WITH ALL 3 MLG'S DOWN AND LOCKED, BOTH (DOOR NOT LATCHED, GEAR NOT LATCHED) LIGHTS WERE ILLUMIN, ALSO AUDIBLE WARNING HORN. GEAR WAS RECYCLED TWICE, THIS CORRECTED PROBLEM. MAINT INSPECTED LANDING GEAR, GEAR DOOR WARNING SYS. NO DEFECTS WERE NOTED. MAINT THEN PERFORMED TEST OF LANDING GEAR DOOR POSITIONS AND WARING SYS IAW ALL APPLICABLE MANUALS. THEY CLEANED ELECTRICAL CONNECTORS AT NOSE AND MAIN GEAR UPLIMIT SWITCHES, LUBED NOSE, MAIN GEAR UPLATCH MECHANISMS. UNABLE TO DUPLICATE PROBLEM ON GROUND. REVIEW OF LOG NOTED A/C HAD BEEN WASHED AT PREVIOUS STATION. SUSPECT MOISTURE RELATED PROBLEM. ALL SWITCHES INSPECTED, ANY MOISTURE REMOVED. SYS OPS CHECK NORMAL ON GROUND.  A/C WAS RETURNED TO SERVICE.
